Hi I am married 31 years old. Few weeks back I got itching problem surrounding my penile and scortum basically on my thighs and skin got darker and dry white patches appeared after I started itching it rigoursly as I couldn't control..so to avoid itchness I started applying candid-b regularly for atleast more than couple of days that gave me some relief than on alternate days and stop for sometime. Sometime last week I saw a foreskin bump on penile scared again I applied candid-b and it vanished after a day. I keep using candid-b adjoining my genitals thighs and penile at least 3 times a week. The main problem now is I see a very dry and slightly inflammation foreskin on my penile. The penile foreskin seems to be very thin and it's been a day now. I had sex with my wife a day before. I stop using candid-b cream and applied cocunut oil twice and also tried vico turmeric. But it still the the same. Please help as soon as possible. I am diabetic.
Like the answers? Chat privately with the doctor of your choice
You are suffering from tinea cruris which is fungal infection of the inner thighs and genital area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like candid b lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.